# SDR DALA13064123144

- Difficulty date: November 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 31,557 hours, 16,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN AT LEVEL FRAME 13 AND BETWEEN S23-24L.  FOUND WITHIN LIMITS IAW SRM 53-11-11, PAR 4.B, FIG.104, DIAGRAM 102.  PERFORMED DRESS-OUT IAW 51-73-00, PAR.7A AND 53-11-11 4F.
